Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the divergence of multiple Fourier series


Author: Charles Fefferman
Journal: Bull. Amer. Math. Soc. 77 (1971), 191-195
MSC (1970): Primary 42A20, 42A92
DOI: https://doi.org/10.1090/S0002-9904-1971-12675-7
This work is cited by: Bull. Amer. Math. Soc., Volume 77, Number 5 (1971), 744--745
MathSciNet review: 0279529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, On convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135-157. MR 33 #7774. MR 199631
  • 2. C. Fefferman, On the convergence of multiple Fourier series, Bull. Amer. Math. Soc. (to appear). MR 435724
  • 3. P. Sjölin, On the convergence almost everywhere of certain singular integrals and multiple Fourier series, Mimeographed Notes, Mittag-Leffler Institute, Djursholm, Sweden.
  • 4. N. Tevzadze, On the convergence of the double Fourier series of quadratic summable functions, Soobšč. Akad. Nauk Gruzin. SSR 58 (1970), 277-279. MR 298338
  • 5. A. Zygmund, Trigonometrical series, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 17, 844. MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A20, 42A92

Retrieve articles in all journals with MSC (1970): 42A20, 42A92


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12675-7

American Mathematical Society